# SDR QMLA2018042418049

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 4,339 hours, 13,548 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: IFSS5401261
- Part serial: 304
- Condition: Odor
- Location: Condenser
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  HAD A BURNING ODOR COME THROUGH AC VENTS.  SHUT OFF AC COMPRESSOR, AND ODOR CLEARED.   THE CONDENSER FAN WAS CAUSING THE ODOR.  THE FAN WAS REMOVED AND REPLACED.
